The intersection of the maximal regular subsemigroups of the semigroup of binary relations.
Semigroup forum, Tome 29 (1984), pp. 343-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__29_134695,
author = {D.W. Hardy and M.C. Thornton},
title = {The intersection of the maximal regular subsemigroups of the semigroup of binary relations.},
journal = {Semigroup forum},
pages = {343--350},
year = {1984},
volume = {29},
zbl = {0536.20042},
url = {http://geodesic.mathdoc.fr/item/SF_1984__29_134695/}
}
D.W. Hardy; M.C. Thornton. The intersection of the maximal regular subsemigroups of the semigroup of binary relations.. Semigroup forum, Tome 29 (1984), pp. 343-350. http://geodesic.mathdoc.fr/item/SF_1984__29_134695/